# SDR SWAA2017091816398

- Difficulty date: August 21, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 66,169 hours, 39,497 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 001A8002678
- Part serial: 000002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN SPAR RIB CRACKED AT 92.70, LOWER FLANGE JUST AFT OF THE FIRST VERTICAL STIFFENER.  REPAIRED RIB IAW EA.
